Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

By mistake take blood pressure medicine twice

Premium Questions

Dr. Panagiotis Zografakis MD

it can help a lot for people who have high blood pressure if drink it twice a day? it that right and I ...Dr. Panagiotis Zografakis Hi, DR ! I am still taking Benicar 20 mg and it still work... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Suma Parinam MD

i don't take NSAIDS because of I am four blood pressure pills (in four categories). Will willow bark have the same negative effect or is there something (other than Tylenol ) I could take ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. Shanthi.E MD

I am suffering from high blood pressure for last four months and taking medicine one tab. on daily basis prescribed by a doctor. At present blood pressure is 136/80. Is it curable... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Mayank Bhargava MD

I take atelenol 25g , losartan 50 mg, and Triamterene 37.5 every morning for high blood pressure , Accidently I also just took them this evening at 10 pm. My pressure before was 135/57which is usual.... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Saumya Mittal MD

. If he does not take medicines the BP jumps to 170/83 and heart beat 44. b. Diabetic since last 6 years ... why so many medicines have to be taken for BP and sugar. Is there any alternative where he... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)

Public Forum Discussions

Dr. Suresh Heijebu MD

My mother has high blood pressure n she is taking amlog 5mg n it s been many years now n recently ... pressure tab so for two days my mother took both amlog one in morning n amlopres 5... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Anantharamakrishnan MD

MY BP is 160/100 some times 150/100. i am taking homeopathy HT fluid 10 drops medicine after food with ayurvedic arjuna and aswagandha 1 tablet each twice before food,is this ok to bring bp to normal?... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Gregory Khan - Arthur MD

I M 65 TAKING BLOOD PRESSURE MEDS EVERY MORNING. AT 2:00 HAD 2 DRINKS HAD 1 MORE AT 3:00. I ATE ... PRESSURE ACROSS FOREHEAD . TOOK MY BLOOD PRESSURE AT 5:30 READING WAS HIGH 166/110.... View answer

Answered by : Dr. Gregory Khan - Arthur ( General & Family Physician)
Dr.  Parth MD

hello dr i have a bp of 180/120. i was taking aten 25 from 2006-2009. i then had nautrilix sr for one yr from 2009. then again i started taking aten 25. now my bp is like that. what tab i should take ... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr.  Parth MD

t figure out why these medicines are not working to lower my blood pressure and the Norvasc didn t work ... and Augmentin 875 (temporary for ear infection). I was just taken off Norvasc 5 mg. My... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Praveen MD

Hi dear.Thanks for writing on HCM. I were to first take the readings of your blood pressures twice within a gap of 15 minutes between each reading.I would recommend life style...

Dr.    Mohammed Taher Ali MD

Hi Williambabu It is due to fall in BP when you change your posture from sitting/sleeping to standing this is referred to as Postural hypotension. You are advised to visit your doctor for this problem, may be he will use...

Dr.   Tushar Kanti Biswas MD

Hi, You have taken overdose of Losartan (maximum daily dose 100 mg). Overdosage : signs & symptoms- Hypotension, tachycardia . Get your pulse & BP checked. If symptomatic with low BP,you can take 1-2 salt tablet...